# SDR CALA2025102110362

- Difficulty date: October 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 78,955 hours, 30,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 FLOOR SEAT MOUNTED EXIT LIGHT NEEDS RESECURED.  - EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.    REMOVED AND REPLACED LIGHT ASSY IAW AMM 33-51-11, LIGHTS OPS CHECK GOOD.
